# SDR AALA202412240615

- Difficulty date: December 23, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 33,134 hours, 14,389 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 2 ENGINE EGT INDICATED 929 ON CLIMB OUT MULTIPLE TIMES; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. INSPECTED INLET AND OUTLET, PERFORMED T/S AND BITE CHECK, PER FIM73-00-00-810-801. NO FAULTS FOUND. NO EXCEEDENCE RECORDED. FLIGHT CREW SAID EGT NEVER WENT ABOVE 929-930 FOR OVER 1 MINUTE. PER AMM 71-00-00-800-804-FOO, NO MAINTENANCE IS REQUIRED.
